# SDR DALA2021040602009

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CRACK INDICATION ON FRAME 68 DOOR STOP 1 HOLE 4 RH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 53-41-12 AND SRM A320 53-41-12. (1773711)
